MAUDE Adverse Event Report: NEODENT - JJGC S.A. ALVIM IMPLANT WITH MOUNT (3.3)3.5X16 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. ALVIM IMPLANT WITH MOUNT (3.3)3.5X16 MM; ENDOSSEOUS DENTAL IMPLANT
Model Number 109.219
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 08/05/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).After the evaluation was noticed that the item received is different from the item reported on guarantee form by the complainant.Therefore, the lot number was not considered.Considering the surgical methodology, it was seen that the dentist has used sequence of drills different than the one recommended for the implant installation.The investigation of the complaint was carried out considering the analysis of the information given by the dentist in the guarantee form and visual conference of the product returned by the dentist.
 
Event or Problem Description
(b)(4) ¿ the dentist reported that 1 month after the dental implant was installed in patient¿s mouth, its non-osseointegration was observed.Moreover, the patient presented bone type ii, immediate implant was performed, bone graft was placed and biomechanical overload has occurred.

Brand Name
ALVIM IMPLANT WITH MOUNT (3.3)3.5X16 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key9616988
Report Number3008261720-2020-00370
Device Sequence Number10899483
Product Code DZE
UDI-Device Identifier07898237566825
UDI-Public07898237566825
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/22/2020
Report Date (Section F) 12/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number109.219
Device Catalogue Number109.219
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/27/2019
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/22/2020
Event Location Other
Date Report to Manufacturer12/27/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2019
Initial Report FDA Received Date01/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age51 YR